Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 280, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Linearized stability of extreme shock profiles in systems of conservation laws with viscosity
Robert L. Pego.
Trans. Amer. Math. Soc. 280 (1983), 431-461
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716831
Complex and integral laminated lattices
J. H. Conway and N. J. A. Sloane.
Trans. Amer. Math. Soc. 280 (1983), 463-490
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716832
A topological group having no homeomorphisms other than translations
Jan van Mill.
Trans. Amer. Math. Soc. 280 (1983), 491-498
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716833
Secant functions, the Reiss relation and its converse
Mark L. Green.
Trans. Amer. Math. Soc. 280 (1983), 499-507
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716834
Multi-invariant sets on tori
Daniel Berend.
Trans. Amer. Math. Soc. 280 (1983), 509-532
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716835
Degenerate elliptic operators as regularizers
R. N. Pederson.
Trans. Amer. Math. Soc. 280 (1983), 533-553
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716836
Real vs. complex rational Chebyshev approximation on an interval
Lloyd N. Trefethen and Martin H. Gutknecht.
Trans. Amer. Math. Soc. 280 (1983), 555-561
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716837
Szegő limit theorems for the harmonic oscillator
A. J. E. M. Janssen and Steven Zelditch.
Trans. Amer. Math. Soc. 280 (1983), 563-587
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716838
Lower semicontinuity, existence and regularity theorems for elliptic variational integrals of multiple valued functions
Pertti Mattila.
Trans. Amer. Math. Soc. 280 (1983), 589-610
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716839
On certain sums of Fourier-Stieltjes coefficients
J. B. Twomey.
Trans. Amer. Math. Soc. 280 (1983), 611-621
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716840
All varieties of central completely simple semigroups
Mario Petrich and Norman R. Reilly.
Trans. Amer. Math. Soc. 280 (1983), 623-636
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716841
Determination of bounds for the solutions to those binary Diophantine equations that satisfy the hypotheses of Runge’s theorem
David Lee Hilliker and E. G. Straus.
Trans. Amer. Math. Soc. 280 (1983), 637-657
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716842
The rank of a Hardy field
Maxwell Rosenlicht.
Trans. Amer. Math. Soc. 280 (1983), 659-671
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716843
Invariant theory and the lambda algebra
William M. Singer.
Trans. Amer. Math. Soc. 280 (1983), 673-693
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716844
Strong Fatou-$1$-points of Blaschke products
C. L. Belna, F. W. Carroll and G. Piranian.
Trans. Amer. Math. Soc. 280 (1983), 695-702
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716845
Forcing positive partition relations
Stevo Todorčević.
Trans. Amer. Math. Soc. 280 (1983), 703-720
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716846
Inverses and parametrices for right-invariant pseudodifferential operators on two-step nilpotent Lie groups
Kenneth G. Miller.
Trans. Amer. Math. Soc. 280 (1983), 721-736
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716847
Reye congruences
François R. Cossec.
Trans. Amer. Math. Soc. 280 (1983), 737-751
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716848
Representations of generic algebras and finite groups of Lie type
R. B. Howlett and G. I. Lehrer.
Trans. Amer. Math. Soc. 280 (1983), 753-779
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716849
Systems of conservation laws with invariant submanifolds
Blake Temple.
Trans. Amer. Math. Soc. 280 (1983), 781-795
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716850
Uniqueness of torsion free connection on some invariant structures on Lie groups
Michel Nguiffo Boyom and Georges Giraud.
Trans. Amer. Math. Soc. 280 (1983), 797-808
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716851
Length dependence of solutions of FitzHugh-Nagumo equations
Clyde Collins.
Trans. Amer. Math. Soc. 280 (1983), 809-832
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716852
Diffusion dependence of the FitzHugh-Nagumo equations
Clyde Collins.
Trans. Amer. Math. Soc. 280 (1983), 833-839
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716853
Correction to: “The stable geometric dimension of vector bundles over real projective spaces” [Trans. Amer. Math. Soc. 268 (1981), no. 1, 39–61; MR0628445 (83c:55006)]
Donald M. Davis, Sam Gitler and Mark Mahowald.
Trans. Amer. Math. Soc. 280 (1983), 841-843
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 716854